# SDR IPXA2021052569805

- Difficulty date: May 25, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 103,139 hours, 19,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CABIN DOOR SWITCHES ( INSIDE AND OUTSIDE) DONT WORK. THEY WORK WHEN WE ENTERED THE AIRCRAFT THEN STOPPED WORKING.   DEFERRED PER MEL 52-10-3-1-2-1 PLACARD INST LOG UPDATEDPERFORMED INSP, CHECK & OPS CHECK OF L1 DOOR.  OPS CHKS GOOD BOTH OUTSIDE AND INSIDE SWITCHES NUMEROUS TIMES IAW MD11 AMM 52-11-02.  DMP REVERESED.  M745301 CLOSED.  PLACARD REMOVED.
